Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Fluid Ounces
Review: 5 - "A masterpiece of literature" by , written on May 4, 2006
I really enjoyed this book. It captures the essential challenge people face as they try make sense of their lives and grow to adulthood.
Seller Name : Dukakeen Global

Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Fluid Ounces

Available: In Stock
10.000 BHD
  • Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Fluid Ounces
    Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Fluid Ounces 10.000 BHD
This product: Amazon Basic Care Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Grape Flavor, 8 Fluid Ounces
10.000 BHD 1000
10.000 BHD

ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec. CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love. INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes. ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help. Imported from USA.

ACTIVE INGREDIENT: Basic Care Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec. CHILDREN'S ALLERGY MEDICINE: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love. INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. 24 HOUR ALLERGY RELIEF: This children's allergy medicine provides 24 hours of relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes. ALLERGY CAUSES: When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help. Imported from USA.